Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Have been on Lorazapem, severe leg pain. What can help?

HI I have been on 0.5 Lorazapem for about 8 years. I would like to come of them. I ve tried but can only last for about 3 nights. I have severe leg pain at night, I don t know if it is associated with the pills or not. Most of the time I can get by with only 1/2 of a .5 but I still need it. I really would like to be free from those pills.
Asked On : Sun, 20 Jan 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Naturopathy & Yoga Specialist 's  Response
Hi, maggie.
Lorazepam (Ativan) may be habit-forming. After 6 weeks of use, this drug has the possibility to cause dependence and abuse.
Discontinuation of Lorazepam may cause withdrawal symptoms such as hypersensitivity to pain. Very rarely in predisposed persons, this drug can damage muscles with leg pain that are called myopathy and. rhabdomyolysis.
In this situation can be helpful:
•     To remove the drug from the system, drink a lot of water, vegetable juices, and blends.
•     To minimize the pain and possible withdrawal symptoms, acupuncture can restore brain chemistry and reduce pain.

You did not give much information about your precondition. Do you take another medication? do you smoke or drink?
I hope you are doing fine now.
Answered: Wed, 30 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor